# SDR CA080922005

- Difficulty date: September 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 21,673 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032273
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED HYD FLUID LEAKING IN LT WW.   SMALL PINHOLE WAS FOUND IN LINE.  LINE REPLACED AND ACFT RETURNED TO SERVICE.
